# SDR SCNA20240531247

- Difficulty date: April 23, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 52,301 hours, 29,186 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: External Pwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SKIN OF FWD CUTOUT AT EXTERNAL POWER RECEPTACLE DOOR.INNER SKIN OF FWD CUTOUT AT EXTERNAL POWER RECEPTACLE DOOR WAS REPAIRED PER B737-800 SRM 53-10-15-2R-5 REPAIR 5
